# SDR IPXA10562783

- Difficulty date: September 2, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3 SECTION 46, MAIN DECK FLOOR STRUCTURE, SEAT TRACK AT BS 1540, LBL 26 HAS CORROSION AROUND NUT CLIP HOLE ON SEAT TRACK FLANGE.  REPLACED SEAT TRACK FROM BS 1540 TO BS 1680 LBL 25 IAW SRM 51-40-02-0G.
